# SDR C2XA04BT007

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 14,462 hours, 12,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION MAINTENANCE FOUND THE OVERHEAD EMERGENCY LIGHT AT AFT OF THE CABIN IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB AT THE LAST OVERHEAD EMERGENCY LIGHT IAW EMB145 33-50-00 (STANDARD PRACTICES), OPS CHECKED EMERGENCY LIGHTS GOOD.
